# SDR EISA20010073

- Difficulty date: March 20, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- Aircraft time: 63,785 hours, 44,558 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 32167441
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE UNSTABLE, DIVERTED INTO (BNA).  RAN ENGINES AND A/C FOR LEAKS, NONE FOUND.  CABIN PRESSURE OPS CHECK NORMAL.
